Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The distribution of modular representations into blocks


Author: David W. Burry
Journal: Proc. Amer. Math. Soc. 78 (1980), 14-16
MSC: Primary 20C20
MathSciNet review: 548074
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The p-modular representations of a finite group that are induced from a p-subgroup are investigated. A series of three results describing how these representations are distributed into p-blocks are presented. Several applications are discussed, including the result that there are a finite number of indecomposable p-modular representations (up to equivalence) in a p-block of a group if and only if its defect group is cyclic.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20C20

Retrieve articles in all journals with MSC: 20C20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1980-0548074-9
PII: S 0002-9939(1980)0548074-9
Keywords: Induced module, block, defect group, source
Article copyright: © Copyright 1980 American Mathematical Society